EconPapers    
Economics at your fingertips  
 

Conditions for Voting Equilibria in Continuous Voter Distributions

Richard D. McKelvey, Peter C. Ordeshook and Peter. Ungar

No 231, Working Papers from California Institute of Technology, Division of the Humanities and Social Sciences

References: Add references at CitEc
Citations:

Published in 1980 Society for Industrial and Applied Mathematics, Siam J. Appl. Math., Vol 39, No. 1, August 1980.

Downloads: (external link)
http://www.hss.caltech.edu/SSPapers/sswp231c.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.hss.caltech.edu/SSPapers/sswp231c.pdf [301 Moved Permanently]--> https://www.hss.caltech.edu/SSPapers/sswp231c.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:clt:sswopa:231

Ordering information: This working paper can be ordered from
Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125

Access Statistics for this paper

More papers in Working Papers from California Institute of Technology, Division of the Humanities and Social Sciences Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125.
Bibliographic data for series maintained by Victoria Mason ().

 
Page updated 2025-03-22
Handle: RePEc:clt:sswopa:231